MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that removal difficulties and shaft break occurred.The 90% stenosed target lesion was located in the mildly tortuous proximal left anterior descending artery (lad).A 4.00 x 38mm synergy drug-eluting stent was implanted in the proximal lad.However, when the physician removed the stent balloon, it got stuck in the strut and separated from the delivery system.The physician used a different balloon to trap the stent balloon in the guide catheter and removed everything while leaving deployed stent intact.The procedure was completed with no patient complications were reported.
 
Event or Problem Description
It was reported that removal difficulties and shaft break occurred.The 90% stenosed target lesion was located in the mildly tortuous proximal left anterior descending artery (lad).A 4.00 x 38mm synergy drug-eluting stent was implanted in the proximal lad.However, when the physician removed the stent balloon, it got stuck in the strut and separated from the delivery system.The physician used a different balloon to trap the stent balloon in the guide catheter and removed everything while leaving deployed stent intact.The procedure was completed with no patient complications were reported.It was further reported that the balloon was detached.
 
Additional Manufacturer Narrative
Updated b5: describe event or problem.
 
Event or Problem Description
It was reported that removal difficulties and shaft break occurred.The 90% stenosed target lesion was located in the mildly tortuous proximal left anterior descending artery (lad).A 4.00 x 38mm synergy drug-eluting stent was implanted in the proximal lad.However, when the physician removed the stent balloon, it got stuck in the strut and separated from the delivery system.The physician used a different balloon to trap the stent balloon in the guide catheter and removed everything while leaving deployed stent intact.The procedure was completed with no patient complications were reported.It was further reported that the balloon was detached.It was further reported that the lesion was calcified with minimal bends.The ballloon was inflated/ deflated once after the initial stent deployment and the balloon was stuck in the stent strut/lad lesion.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12268685
Report Number2134265-2021-09840
Device Sequence Number5061597
Product Code NIQ
UDI-Device Identifier08714729840435
UDI-Public08714729840435
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2023
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0026856578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer08/03/2021
08/11/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/11/2021
08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: EBU 3.5 FR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR